zbMATH — the first resource for mathematics

Isotopy of abelian quasigroups. (English) Zbl 0328.20066

20N05 Loops, quasigroups
20K99 Abelian groups
22A99 Topological and differentiable algebraic systems
Full Text: DOI
[1] J. Aczél, Lectures on functional equations and their applications, Mathematics in Science and Engineering, Vol. 19, Academic Press, New York-London, 1966. Translated by Scripta Technica, Inc. Supplemented by the author. Edited by Hansjorg Oser. · Zbl 0139.09301
[2] Richard Hubert Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Heft 20. Reihe: Gruppentheorie, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0081.01704
[3] Phullendu Das, A note on homotopy and isotopy of topological groupoids, Progr. Math. (Allahabad) 1 (1967), no. 2, 20 – 27. · Zbl 0183.02202
[4] -, Topological quasigroups, Ph.D. Thesis, Univ. of Calcutta, 1968.
[5] Karl Heinrich Hofmann, Topologische Loops, Math. Z. 70 (1958), 13 – 37 (German). · Zbl 0095.02701
[6] D. C. Murdoch, Quasi-Groups Which Satisfy Certain Generalized Associative Laws, Amer. J. Math. 61 (1939), no. 2, 509 – 522. · Zbl 0020.34702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.